# SDR DALA2019092105485

- Difficulty date: September 21, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 71,392 hours, 26,976 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5639, L/P 1280615) PASSENGER CABIN CENTER WING SECTION AREA RT CREASE BEAM INNER CHORD IS CORRODED FS 1180 TO FS 1200 AT RBL 65 DOT 2-040 CP53-243-011. CORRECTIVE ACTION: FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-00-13.
